# SDR AALA20090924TUL02

- Difficulty date: September 17, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 69,832 hours, 37,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE JUST FORWARD OF RIGHT INBOARD FLAP WEDGE AREA.  REPAIRED PER SRM 57-01 AND 51-00-014.
